Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 152, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 23, 2011, 1:19 PM CDT for Baxter County, Fulton County, Izard County, Arkansas. It was in force for 41 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2011, 1:19 PM CDT (18:19 UTC)
- Expired
- May 23, 2011, 2:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Baxter County, AR, Fulton County, AR, Izard County, AR
The radar
The Springfield radar (KSGF), 166 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 1:23 PM CDT | FUNNEL CLOUD | Bexar, AR | TREE DAMAGE AND MINOR DAMAGE TO ONE HOUSE HAVE BEEN REPORTED AT BEXAR...SO THIS MAY HAVE BEEN A TORNADO. |
| May 23, 1:23 PM CDT | FUNNEL CLOUD | Viola, AR | |
| May 23, 1:30 PM CDT | HAIL 0.75 | Oxford, AR | |
| May 23, 1:40 PM CDT | FUNNEL CLOUD | Salem, AR | |
| May 23, 1:49 PM CDT | HAIL 0.75 | Salem, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.3 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1041 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 1640 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
218
WFUS54 KLZK 231819
TORLZK
ARC005-049-065-231900-
/O.NEW.KLZK.TO.W.0152.110523T1819Z-110523T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
119 PM CDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
EAST CENTRAL BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...
WESTERN FULTON COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 200 PM CDT
* AT 115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 3 MILES NORTHWEST OF PINEVILLE...OR 16 MILES
NORTHWEST OF MELBOURNE. DOPPLER RADAR SHOWED THIS SEVERE STORM
MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
SALEM... WIDEMAN... VIOLA...
STURKIE... SALEM ARPT... RODNEY...
PINEVILLE... OXFORD... MORRISTON...
FLINT SPRINGS... BYRON... BEXAR...
WISEMAN... WILD CHERRY... WHEELING...
UNION... MOKO... MITCHELL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3623 9169 3615 9214 3624 9223 3649 9205
3650 9180 3650 9177
TIME...MOT...LOC 1819Z 238DEG 28KT 3620 9212
$$
553 follow-up statements
502
WWUS54 KLZK 231827
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
127 PM CDT MON MAY 23 2011
ARC005-049-065-231900-
/O.CON.KLZK.TO.W.0152.000000T0000Z-110523T1900Z/
FULTON AR-BAXTER AR-IZARD AR-
127 PM CDT MON MAY 23 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN IZARD...EAST
CENTRAL BAXTER AND WESTERN FULTON COUNTIES UNTIL 200 PM CDT...
AT 127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO.
THESE TORNADO PRODUCING STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 4 MILES NORTHWEST OF VIOLA TO 2 MILES NORTHEAST OF PINEVILLE...
MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS LINE OF TORNADO PRODUCING
STORMS INCLUDE...
SALEM... WIDEMAN... VIOLA...
STURKIE... SALEM ARPT... RODNEY...
PINEVILLE... OXFORD... MORRISTON...
HORSESHOE BEND... FLINT SPRINGS... BYRON...
BEXAR... WISEMAN... WILD CHERRY...
WHEELING... UNION... MOKO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3623 9169 3615 9214 3624 9223 3649 9205
3650 9180 3650 9177
TIME...MOT...LOC 1827Z 238DEG 28KT 3647 9199 3619 9204
$$
55299
WWUS54 KLZK 231836
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
136 PM CDT MON MAY 23 2011
ARC005-049-065-231900-
/O.CON.KLZK.TO.W.0152.000000T0000Z-110523T1900Z/
FULTON AR-BAXTER AR-IZARD AR-
136 PM CDT MON MAY 23 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN IZARD...EAST
CENTRAL BAXTER AND WESTERN FULTON COUNTIES UNTIL 200 PM CDT...
AT 136 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO.
THESE TORNADO PRODUCING STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES NORTHWEST OF STURKIE TO 2 MILES NORTHEAST OF BYRON TO 3
MILES NORTHEAST OF WIDEMAN...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS LINE OF TORNADO PRODUCING
STORMS INCLUDE...
SALEM... WIDEMAN... VIOLA...
STURKIE... SALEM ARPT... RODNEY...
PINEVILLE... OXFORD... MORRISTON...
HORSESHOE BEND... FLINT SPRINGS... BYRON...
BEXAR... WISEMAN... WILD CHERRY...
WHEELING... UNION... MOKO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3623 9169 3615 9214 3624 9223 3649 9205
3650 9180 3650 9177
TIME...MOT...LOC 1836Z 238DEG 28KT 3651 9192 3635 9190
3622 9194
$$
55328
WWUS54 KLZK 231845
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
145 PM CDT MON MAY 23 2011
ARC005-231855-
/O.CAN.KLZK.TO.W.0152.000000T0000Z-110523T1900Z/
BAXTER AR-
145 PM CDT MON MAY 23 2011
...THE TORNADO WARNING FOR EAST CENTRAL BAXTER COUNTY IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
BAXTER COUNTY.
LAT...LON 3623 9169 3623 9190 3636 9191 3648 9197
3650 9180 3650 9177
TIME...MOT...LOC 1845Z 238DEG 28KT 3650 9184 3635 9177
3624 9178
$$
ARC049-065-231900-
/O.CON.KLZK.TO.W.0152.000000T0000Z-110523T1900Z/
FULTON AR-IZARD AR-
145 PM CDT MON MAY 23 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN IZARD AND
CENTRAL FULTON COUNTIES UNTIL 200 PM CDT...
AT 140 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO.
THESE TORNADO PRODUCING STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEAR STURKIE TO 2 MILES SOUTHEAST OF SALEM ARPT TO 4 MILES
SOUTHWEST OF MORRISTON...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS LINE OF TORNADO PRODUCING
STORMS INCLUDE...
SALEM... STURKIE... SALEM ARPT...
MORRISTON... WISEMAN... WHEELING...
MOKO... HEART... GLENCOE...
WILDCAT KNOB... WALLACE KNOB... SPRING LAKE...
SHAW KNOB... SALEM KNOB... PIONEER LAKE...
PINE HILL... NORTH LAKE... MINT SPRING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3623 9169 3623 9190 3636 9191 3648 9197
3650 9180 3650 9177
TIME...MOT...LOC 1845Z 238DEG 28KT 3650 9184 3635 9177
3624 9178
$$
55What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 23, 12:52 PM CDT, 27 minutes earlier.
Area forecast discussion, May 23, 12:52 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1252 PM CDT MON MAY 23 2011 .AVIATION... SHOWERS AND THUNDERSTORMS THAT INITIATED OVER SW MO/NE OK ARE SLOWLY MOVING SOUTHEAST INTO NORTHERN ARKANSAS. WOULD EXPECT VFR CONDITIONS TO DEGRADE AT HRO AND BPK OVER THE NEXT FEW HOURS WITH CEILINGS MAINLY MVFR THIS AFTERNOON. TEMPERARY LIFR CONDITIONS WILL BE POSSIBLE DURING STRONGER STORMS. LIGHTER CONVECTION OVER CENTRAL ARKANSAS WILL LIKELY BRING PERIODS OF LIGHT RAIN OVER KLIT AND KHOT OVER THE NEXT FEW HOURS...AHEAD OF THE LINE IN NORTH ARKANSAS. LEFT KLLQ AND KPBF PRECIP FREE AT THIS TIME. SHOWERS AND THUNERSTORMS WILL LIKELY BEGIN TO TAPER OFF OVERNIGHT. HOWEVER...OVERCAST SKIES WILL PERSIST THROUGH THE MAJORITY OF THE PERIOD. && .PREV DISCUSSION... /ISSUED 633 AM CDT MON MAY 23 2011/ AVIATION... THE STATIONARY FRONT REMAINS THIS MORNING THROUGH KANSAS AND MISSOURI. UNSTABLE AIR REMAINS OVER ARKANSAS WITH DEEP MOISTURE. SHOWERS AND ISOLATED THUNDERSTORMS ARE REDEVELOPING IN CENTRAL AND SOUTH ARKANSAS AT THIS TIME. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH MUCH OF THE PERIOD AND SOME OF THE STORMS COULD BECOME SEVERE. MVFR AND VFR CONDITIONS ARE EXPECTED. PREV DISCUSSION... /ISSUED 335 AM CDT MON MAY 23 2011/ SHORT TERM...TODAY THROUGH THURSDAY STOP ME IF YOU/VE HEARD THIS ONE BEFORE... EARLY MORNING SURFACE ANALYSIS SHOWS NUMEROUS WEAK SURFACE BOUNDARIES OVER THE REGION...WITH MANY MESOSCALE BOUNDARIES BEING LEFT BEHIND BY DIMINISHING OVERNIGHT CONVECTION. ALL OF THESE WILL COME INTO PLAY TODAY...AS WARM AIR INTERACTS WITH THESE...AS WELL AS MORE WAVES MOVING UP IN THE MEAN FLOW. THE RESULT WILL BE A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS. THE BEST SHOT AT SHOWERS AND THUNDERSTORMS WILL BE IN THE CENTRAL AND NORTHWESTERN TWO THIRDS OF THE AREA. SOME SEVERE STORMS WILL BE POSSIBLE...WITH HAIL AND WINDS THE PRIMARY CONCERN. ISOLATED TORNADOES ARE ALSO A POSSIBILITY GIVEN THE LOW LEVEL SHEAR PRESENT. HEAVY RAIN WILL DEFINITELY BE A CONCERN...WITH RAINFALL AMOUNTS OF ONE TO TWO INCHES POSSIBLE ACROSS MUCH OF THE NORTHERN HALF OF ARKANSAS... PARTICULARLY TOWARD THE MISSOURI BORDER. BEING THAT AMOUNTS UP IN THAT REGION IN THE LAST 24 HOURS HAVE ALREADY BEEN AS MUCH AS ONE TO TWO INCHES IN SPOTS...WILL CONTINUE THE FLASH FLOOD WATCH THROUGH TUESDAY MORNING. WINDS TODAY WILL BE GUSTY DUE TO THE INCREASED GRADIENT OVER THE REGION. HOWEVER...SUSTAINED WINDS ARE EXPECTED TO REMAIN BELOW LAKE WIND ADVISORY CRITERIA. WILL AT THIS TIME JUST MENTION WINDS OF 10 TO 15...WITH GUSTS TO 25 MPH. THERE WILL BE A BRIEF LULL IN SHOWER AND THUNDERSTORM ACTIVITY DURING THE DAY TUESDAY...BUT BY TUESDAY NIGHT...ADDITIONAL SHOWERS AND THUNDERSTORMS WILL DEVELOP AS AN UPPER LEVEL LOW PRESSURE AREA DIVES DOWN INTO THE CENTRAL PLAINS AND ALLOWS A FRONT WHICH HAS BEEN STALLED TO THE WEST OF THE REGION THE LAST FEW DAYS TO MAKE ITS WAY TOWARD ARKANSAS. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONT IN OKLAHOMA AND SPREAD INTO ARKANSAS DURING THE NIGHT. ACTIVITY WILL DIMINISH DURING THE WEE HOURS WEDNESDAY...BUT THE SCENARIO IS EXPECTED TO REPEAT ITSELF WEDNESDAY AFTERNOON AND NIGHT AS THE FRONT PUSHES INTO THE STATE. SHOWERS AND THUNDERSTORMS WILL BE LIKELY AS THE FRONT MAKES ITS WAY ACROSS. AGAIN... THERE WILL BE A RISK OF STRONG TO SEVERE THUNDERSTORMS. HEAVY RAINFALL IS A POSSIBILITY WITHIN STRONGER CELLS AS WELL. THE FRONT WILL CLEAR THE AREA SOME TIME EARLY THURSDAY...WITH COOLER AIR MOVING IN BEHIND IT. HOWEVER...THERE WILL BE A LINGERING CHANCE OF SHOWERS AND THUNDERSTORMS BEHIND IT...AS THE UPPER LOW DROPS DOWN INTO SOUTHERN MISSOURI...AND ALLOWS FOR ELEVATED STORMS TO DEVELOP DURING THE DAY. ANY LINGERING ACTIVITY SHOULD BE WINDING DOWN THURSDAY AFTERNOON...AS SURFACE HIGH PRESSURE PUSHES IN BEHIND THE FRONT AND THE UPPER LOW MOVES TOWARD THE OHIO VALLEY. THROUGH THE SHORT TERM...TEMPERATURES WILL BE DEPENDENT ON CLOUD COVER AND RAINFALL. LONG TERM...FRIDAY THROUGH SUNDAY AN UPPER LOW WILL BE OVER THE NORTHERN PLAINS TO BEGIN THE EXTENDED PERIOD. A LARGE UPPER RIDGE WILL BE OVER MEXICO AND THE SOUTHERN U.S. THIS UPPER RIDGE WILL BUILD INTO THE MISSISSIPPI RIVER VALLEY ON SATURDAY AND REALLY STRENGTHEN OVER THE EASTERN U.S. ON SUNDAY. SURFACE HIGH PRESSURE WILL BE OVER THE AREA AS WELL THROUGH THE PERIOD. WILL KEEP THE EXTENDED PERIOD DRY AT THIS TIME. WITH HIGH PRESSURE IN PLACE AND THE UPPER RIDGE STRENGTHENING...A SIGNIFICANT WARM UP IS ANTICIPATED FOR THE COMING WEEKEND. NEAR TO ABOVE NORMAL TEMPERATURES ARE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 78 65 80 69 / 50 50 20 40 CAMDEN AR 84 66 87 71 / 30 20 10 40 HARRISON AR 78 62 80 67 / 60 50 20 60 HOT SPRINGS AR 81 66 86 70 / 50 30 10 40 LITTLE ROCK AR 84 67 86 68 / 50 30 20 40 MONTICELLO AR 85 68 89 72 / 20 20 10 40 MOUNT IDA AR 81 66 83 71 / 50 30 20 40 MOUNTAIN HOME AR 81 63 81 68 / 60 50 20 60 NEWPORT AR 80 66 82 70 / 50 50 20 40 PINE BLUFF AR 82 67 87 70 / 30 30 10 40 RUSSELLVILLE AR 82 65 85 69 / 60 40 20 40 SEARCY AR 83 66 82 66 / 40 40 20 40 STUTTGART AR 85 67 85 69 / 30 30 10 40 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE- CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD-JACKSON- JOHNSON-LOGAN-MARION-NEWTON-PERRY-POPE-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. && AVIATION...61
Hazardous weather outlook, May 23, 9:28 AM CDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 928 AM CDT MON MAY 23 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 928 AM CDT MON MAY 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS AGAIN A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS MOST OF ARKANSAS. THROUGH THE EARLY AFTERNOON HOURS...THUNDERSTORMS ARE EXPECTED TO DEVELOP INTO WESTERN AND CENTRAL ARKANSAS...AIDED BY A STRONG LOW LEVEL JET. LARGE HAIL WILL BE THE PRIMARY THREAT THROUGH EARLY AFTERNOON. DURING THE MID AFTERNOON...THROUGH THE EVENING HOURS...THE OVERALL SEVERE THREAT WILL INCREASE...AS THE INSTABILITY INCREASES DUE TO SOLAR HEATING. VERY LARGE HAIL...AND DAMAGING WIND GUSTS WILL BE POSSIBLE. AN ENHANCED SEVERE WEATHER THREAT...WITH A POSSIBILITY FOR TORNADOES...WILL EXIST ALONG AND NORTH OF A LINE FROM CLARKSVILLE...TO BATESVILLE DURING THIS TIME. IN ADDITION...ANY THUNDERSTORM THAT DEVELOPS COULD PRODUCE LOCALLY HEAVY RAINFALL. THE OVERALL OVERALL COVERAGE AN INTENSITY OF THUNDERSTORMS IS EXPECTED TO DECREASE AFTER 11 PM. RIVER FLOODING CONTINUES ACROSS EASTERN ARKANSAS. WHILE MOST RIVERS HAVE CRESTED...SOME ARE RISING AGAIN...AND THE WATER WILL BE VERY SLOW TO RECEDE. A FEW ROADS IN EASTERN SECTIONS OF THE STATE REMAIN CLOSED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE STORMS WILL BE POSSIBLE ONCE AGAIN ON TUESDAY ACROSS MUCH OF ARKANSAS. THIS IS DUE TO A STALLED FRONT TO THE NORTH AND WEST OF ARKANSAS. STORM SYSTEMS FROM THE SOUTHWEST WILL INTERACT WITH THE FRONT...AND THIS WILL RESULT IN SEVERAL ROUNDS OF PRECIPITATION THROUGH THE MIDDLE OF THIS WEEK. TWO TO FOUR INCH RAINFALL AMOUNTS ARE POSSIBLE IN THE NORTHERN AND WESTERN COUNTIES NEAREST THE STALLED FRONT...OVER THE NEXT SEVERAL DAYS. THIS COULD LEAD TO RISES ON AREA RIVERS...BUT NOT TO THE LEVELS REACHED EARLIER THIS MONTH. IT APPEARS THE FRONT WILL FINALLY GAIN SOME MOMENTUM AND MOVE TO THE SOUTHEAST THURSDAY. ANOTHER ROUND OF SEVERE WEATHER AND HEAVY RAIN IS POSSIBLE ALONG THE FRONT. IT APPEARS FRIDAY AND THE UPCOMING HOLIDAY WEEKEND WILL BE DRY AND WARM AS HIGH PRESSURE SETTLES OVER THE AREA. RIVER FLOODING WILL REMAIN AN ISSUE ACROSS EASTERN ARKANSAS FOR THE NEXT SEVERAL DAYS. STAY TUNED TO LATER FORECASTS. INDIVIDUALS ARE ENCOURAGED TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR THE LATEST ON RIVER LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED...ESPECIALLY BETWEEN 3 AND 9 PM...ALONG AREAS ALONG AND TO THE NORTH OF INTERSTATE 40. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 55
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:08 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 37 min |
| May 22, 7:51 PM CDT | Special Weather Statement | LZK | Sharp | 44 min |
| May 22, 8:30 PM CDT | Flash Flood Watch | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Independence and 8 more | 59 hr |
| May 22, 8:31 PM CDT | Special Weather Statement | LZK | Boone, Marion | 44 min |
| May 22, 8:45 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 30 min |
| May 22, 9:00 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 30 min |
| May 22, 9:14 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 3 hr |
| May 22, 9:47 PM CDT | Special Weather Statement | LZK | Boone | 28 min |
| May 22, 10:01 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 29 min |
| May 22, 10:09 PM CDT | Special Weather Statement | LZK | Scott | 46 min |
| May 22, 10:20 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 26 min |
| May 22, 10:22 PM CDT | Special Weather Statement | LZK | Newton, Searcy, Stone | 48 min |
| May 22, 10:37 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Marion, Searcy, Sharp, Stone | 53 min |
| May 22, 11:30 PM CDT | Special Weather Statement | LZK | Independence, Sharp, Stone | 45 min |
| May 22, 11:52 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 23 min |
| May 22, 11:58 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Sharp, Stone | 47 min |
| May 23, 12:07 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Woodruff | 23 min |
| May 23, 12:11 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 31 min |
| May 23, 12:45 AM CDT | Special Weather Statement | LZK | Baxter, Marion | 45 min |
| May 23, 12:55 AM CDT | Special Weather Statement | LZK | Izard, Sharp | 45 min |
| May 23, 8:47 AM CDT | River Flood Warning | LZK | Calhoun, Ouachita | 5 days |
| May 23, 8:47 AM CDT | River Flood Warning | LZK | Bradley, Calhoun, Union | 15 days |
| May 23, 9:40 AM CDT | River Flood Advisory | LZK | Randolph | 36 hr |
| May 23, 12:38 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion | 37 min |
| May 23, 12:57 PM CDT | Tornado Warning | LZK | Baxter, Fulton | 33 min |
| May 23, 1:30 PM CDT | Special Weather Statement | LZK | Baxter | 30 min |
| May 23, 1:47 PM CDT | Tornado Warning | LZK | Fulton, Izard, Sharp | 43 min |
| May 23, 3:06 PM CDT | River Flood Warning | LZK | Fulton, Sharp | 19 hr |
| May 23, 3:06 PM CDT | River Flood Warning | LZK | Lawrence, Randolph | 19 hr |
| May 23, 3:07 PM CDT | River Flood Warning | LZK | Izard, Stone | 4 days |
| May 23, 3:07 PM CDT | River Flood Warning | LZK | Independence | 7 days |
| May 23, 3:08 PM CDT | River Flood Warning | LZK | Randolph | 19 hr |
| May 23, 3:09 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Newton | 51 min |
| May 23, 3:48 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton | 42 min |
| May 23, 3:54 PM CDT | Severe Thunderstorm Warning | LZK | Marion, Newton, Searcy | 15 min |
| May 23, 4:03 PM CDT | Severe Thunderstorm Warning | LZK | Johnson | 57 min |
| May 23, 4:23 PM CDT | Special Weather Statement | LZK | Conway, Van Buren | 47 min |
| May 23, 4:28 PM CDT | Special Weather Statement | LZK | White | 47 min |
| May 23, 4:28 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope | 47 min |
| May 23, 5:14 PM CDT | Special Weather Statement | LZK | Pope, Searcy | 46 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.